Levaquin Morphine Drip, Agonizing Pain, X Rays, Christmas Day, Mg Tablets
Today is Christmas day 2008. And a Merry Christmas to me ha!!!!!!!! I was given a prescription for the drug Levaquin on the 19th of December for a suspicion of pneumonia. The x rays done at the hospital found no evidence of pneumonia but my doctor ... more »
Today is Christmas day 2008. And a Merry Christmas to me ha!!!!!!!! I was given a prescription for the drug Levaquin on the 19th of December for a suspicion of pneumonia. The x rays done at the hospital found no evidence of pneumonia but my doctor wanted me to take it anyway because since I have asthma and my lungs sounded so bad I was told that I was at risk for developing any secondary infection that was out there. My husband filled the prescription on the 20th which was Saturday, took the first one of a seven day supply 500 mg tablets. About 4 hours after taking just one pill was awakened by severe and agonizing pain in both of my feet and my knees that I was writhing in pain. Since I have nerve damage in my feet anyhow I know what the pain that I normally experience feels like and instantly knew that this was not normal for me. When I thought that I finally might be able to walk I hobbled into the kitchen and dug the list of side affects out of the garbage (stupid me had not read them first.) I discovered that it was one of the side affects. Called the on call doctor in the morning since it was on the weekend and he stopped it immediately and put me on something else. I only took that one pill and since Saturday night every night I wake up in agonizing knee pain and I have never had pains in my knees before. The pain is so bad that I feel like I am ready to go on a morphine drip, or cut my legs off above the knees. Six days now from one pill, how much longer can this go on? I really feel bad for the people that contined to trust their doctors and continued with the full course of the medication and I realize that what I am experiencing is minor compared to what others are going through. This drug should come with a handout that says: Take this drug at a risk to your health!!!!!! Last night the pain lasted all night and I cried all night. Have to get through this day am entertaining for the holiday and have had no sleep. Actually getting afraid to go to sleep at this point.............D.